MathSciNet Relay Station
MathSciNet bibliographic data
MR1929038 47D03 (46B42 47B65)
Jackson, Frances Y.; Luxemburg, W. A. J. Sundual characterizations of the translation group of $\Bbb R$. Proc. Amer. Math. Soc. 131 (2003), no. 1, 185–199 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement